# SDR ABXA000484

- Difficulty date: November 1, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 46,396 hours, 41,741 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Out Of Adj
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THIRTY MIN INTO CRUISE FLIGHT, AIRCRAFT PRESSURIZATION BEGAN 1500 FPM CLIMB, FOLLOWED BY 1500 FPM DESCENT.  INITIATED EMERGENCY DESCENT AND DIVERTED TO FSD.  FLEW AIRCRAFT TO ILN UNPRESSURIZED.  PERFORMED ADJUST/TEST OF CABIN PRESSURE CONTROL IAW DC9 MM 21-32-00.  OPS CHECKED GOOD.
